MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL TRIO 3MM CURVE TIP 35CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL TRIO 3MM CURVE TIP 35CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number ETRIO335H
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: u9384d.The device was received with no apparent damage.The device was tested on the generator, this resulted in the ¿reposition jaws and reactivate¿ alert screen.The ¿replace instrument¿ alert screen is displayed after receiving three consecutive ¿reposition and reactivate error¿ alert screens and is advising of a potential issue with the instrument.The instrument was disassembled to inspect the internal components and it was noted that the inner hypo tube insulator was missing causing the reposition alert screen received.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.This probably happened in our manufacturing process.
 
Event or Problem Description
It was reported that during a laparoscopic appendectomy, an error sound was heard 3 times, and ¿replace instrument¿ was displayed during use.The device was reconnected, but the issue did not improve.The device was used on the thin adhesion tissue.The device did not clamp the metal.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Brand Name
ENSEAL TRIO 3MM CURVE TIP 35CM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key10852073
Report Number3005075853-2020-06062
Device Sequence Number16946513
Product Code GEI
UDI-Device Identifier10705036000297
UDI-Public10705036000297
Combination Product (Y/N)N
PMA/510(K) Number
K072177
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberETRIO335H
Device Catalogue NumberETRIO335H
Device Lot NumberU93M09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2020
Initial Report FDA Received Date11/17/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR